# SDR CALA2025022702506

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737924ER
- Aircraft serial: 42183
- Aircraft time: 31,295 hours, 11,503 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACS AIR SMELLS PUTRID REMOVED AND REPLACED BOTH RECIRCULATION AIR FILTERS- INSTALLATION.REFERENCE: TASK 21-25-01-400-801
